Special dispersions of the second order linear differential equations of a finite type special and their relation to the Kummer's transformation problem
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 125-141
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a11,
author = {Tesa\v{r}{\'\i}kov\'a, Eva},
title = {Special dispersions of the second order linear differential equations of a finite type special and their relation to the {Kummer's} transformation problem},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {125--141},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166432},
zbl = {0752.34024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a11/}
}
TY - JOUR AU - Tesaříková, Eva TI - Special dispersions of the second order linear differential equations of a finite type special and their relation to the Kummer's transformation problem JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 125 EP - 141 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a11/ LA - en ID - AUPO_1991_30_1_a11 ER -
%0 Journal Article %A Tesaříková, Eva %T Special dispersions of the second order linear differential equations of a finite type special and their relation to the Kummer's transformation problem %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 125-141 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a11/ %G en %F AUPO_1991_30_1_a11
Tesaříková, Eva. Special dispersions of the second order linear differential equations of a finite type special and their relation to the Kummer's transformation problem. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 125-141. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a11/